I have been feeling tired sleepy and no energy hardly at all. I have no initiative to do anything. I have monitored my blood pressure for about 3 days and have experience some reading as low as 86/60 but mostly high ninetys and low to middle sixties and low seventies. I have always been on the lower side of normal for blood pressure but not this bad. I don't know how long this has been this way, as I just notice this on Sunday when I used a machine at Walmart. I have been monitoring at home with an electronic monitoring blood pressure machine which has the cuff on it. Has anyone had the side effect of low blood pressure while on trazadone?
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I have high blood pressure in diastolic pressure-normal in systolic pressure, can I only take 1mg
... Apo-doxazosin istead of 150mg Aprovel and 1mg doxazosin? I find no improvement in my high blood pressure taking 150mg Aprovel but taking 1mg ...
1 answer • 19 Sep 2009
What causes low blood pressure? My girlfriend suffers from bouts of breathing problems where sometimes she can't breathe for periods of up to ...
1 answer • 10 Apr 2010
Have experienced dissyness during the day, I have been on this drug for 1-1/2 mos. It works wonderfully otherwise, but the side effects are too much ...
1 answer • 19 Feb 2011
My daughter has been fainting and it appears due to low blood pressure. This seems like an intense drug to help raise her blood pressure. Is anyone ...
8 answers • 12 Mar 2011
I am currently experiencing extreme anxiety, depression, and insomnia and i need help. I have been on trazodone before, but I wasn't taking high ...
3 answers • 8 Aug 2012